# SDR DALA2023112009509

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 74,009 hours, 29,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4310456) RIGHT REAR SLIDE/ OVERWING LIGHT INOP. R/R RIGHT REAR SLIDE/ OVERWING LAMP IAW B37 AMM 33-51. OPS CHK GOOD.
